Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotic behaviour of the energy in partially viscoelastic materials


Authors: Jaime E. Muñoz Rivera and Alfonso Peres Salvatierra
Journal: Quart. Appl. Math. 59 (2001), 557-578
MSC: Primary 35B40; Secondary 35L70, 35Q72, 74D10, 74H40
DOI: https://doi.org/10.1090/qam/1848535
MathSciNet review: MR1848535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study models of materials consisting of an elastic part (without memory) and a viscoelastic part, where the dissipation given by the memory is effective. We show that the solutions of the corresponding partial viscoelastic model decay exponentially to zero, provided the relaxation function also decays exponentially, no matter how small is the viscoelastic part of the material


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B40, 35L70, 35Q72, 74D10, 74H40

Retrieve articles in all journals with MSC: 35B40, 35L70, 35Q72, 74D10, 74H40


Additional Information

DOI: https://doi.org/10.1090/qam/1848535
Article copyright: © Copyright 2001 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website